# SDR AALA201910159038

- Difficulty date: October 13, 2019
- Submitted: October 15, 2019
- Operation: Air carrier
- Aircraft: N919NN
- Make and model: Boeing 737823
- Aircraft serial: 29573
- Aircraft time: 21,089 hours, 8,573 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A33077
- Part serial: BNG16167
- Condition: Loose
- Location: L1 Door
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT NOT GROUNDED: PILOT REPORTS UPON ARRIVAL TO AIRCRAFT FOUND L1 DOOR SLIDE LOOSE FROM CASING. MAINTENANCE INSTALLED NEW SLIDE ON L1 DOOR IAW AMM 25-66-01. OPS CHECKED GOOD.
